# SDR AALA20120918017

- Difficulty date: September 18, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 62,709 hours, 32,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS IN COACH CLASS INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS FROM SEAT ROWS 14 TO 16.  OPS CHECK NORMAL.
